# SDR SWAA062931

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 36,813 hours, 31,040 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING INBOARD FORE FLAP DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
